# SDR FDEA202405290915

- Difficulty date: May 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57240153229
- Condition: Gouged
- Location: Rt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 SPOILER I/B JACK RIB LOWER BOLT HOLE FOUND GOUGE. ACCOMPLISHED THE REINFORCING REPAIR AT RH #5 SPOILER I/B JACK RIB I.A.W FEDEX EA NO:T6-  5740-T0379407 P1, SEQ NO:001244, WRI:57409747, TITLE: WINGS-ATTACH FITTINGS-RH WING #5   SPOILER JACK RIBS AT STA ABX 175.875 AND ABX184.625-BEAM ATTACHMENT HOLE   REINFORCMENT REPAIR - SRM. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100.
